Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worried about effexor... crazychickuk

Posted by Dark on November 29, 2004, at 11:19:57

In reply to Re: Worried about effexor..., posted by crazychickuk on November 29, 2004, at 10:45:21

> Hi, the trouble with effexor it has such a short half life..
>
> Theres nothing you can today to get re prescription? can you not go to the docs as an emergency?
>
> The symptoms you are experiencing are withdrawls, as soo nas you take your next dose of effexor they will subside..
>
>

Hi thanks for replying,
at least i know why i feel like this now,
i didnt think the effects would kick in so quickly and would be so bad. I tryed to get to see my doc today but was told the earliest i could get appointment would be wednesday. maybe i should just go in and tell them its a emergency coz i really am feeling like shit and couldnt make it to work today. i usually get a new prescription before i run out but was supposed to have a review from my doc this time before i got more.
this is freaking me out a bit coz ive been doing well with effexor and i hope this wont screw eveything up???


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dark thread:421773
URL: http://www.dr-bob.org/babble/20041128/msgs/421844.html